# SDR SWAA2023090586570

- Difficulty date: August 7, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 BTW STR 9R TO STR 10R AT FWD GALLEY AREA 2023-477739<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23.;[02] REPAIRED FRAME LOCATED BS 259.5 BTW STR 9R TO STR 10R AT FWD GALLEY AREA IAW EA 23-153-02514; EA 23-153-02514-WIP1 AND EA 23-153-02514-WIP2. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPAIRED FRAME LOCATED BS 259.5 BTW STR 9R TO STR 10R AT FWD GALLEY AREA IAW EA 23-153-02514; EA 23-153-02514-WIP1 AND EA 23-153-02514-WIP2. SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
